# SDR ABXA010133

- Difficulty date: March 23, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N901AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47381
- Aircraft time: 54,173 hours, 59,286 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Jackscrew
- Part number: 591096233
- Part serial: 10731
- Condition: Corroded
- Location: Horiz Stab
- Part time: 364 hours, 360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HORIZONTAL STABILIZER JACKSCREW ASSEMBLY WAS FOUND TO HAVE PITTING CORROSION ON THE THREADED AREA.  MAINTENANCE REPLACED THE JACKSCREW ASSEMBLY IAW DC-9 MM 27-40-01.
